# SDR CALA2025030500480

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 114,829 hours, 11,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019-97-30 CABIN R/H DR4 M33408 EMER LT BATTERY PACK CHARGER FOUND INOP.   CABIN R/H DR4 M3408 EMER LT POWER SUPPLY REPLACED AND TESTED OK AS PER AMM 33-51-06.
